# SDR SWAA2024090312246

- Difficulty date: July 13, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL MID SUPPORT BEAM ORRS 261+8 AFT END HAS CRACK.<[01] REMOVED AND REPLACED LH WING TE DEFLECTION CONTROL RIB; FIXED UPPER PANEL MID SUPPORT BEAM AFT END FITTING ORRS 261+8 IAW SRM 51-10-02-0G-0 PAR 9.A AND SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
